← Return to Reaction from Rituximab

Discussion
myla031 (@myla031)

Reaction from Rituximab

Blood Cancers & Disorders | Last Active: Dec 22, 2019 | Replies (9)

Comment receiving replies
@colleenyoung

Hi @myla031, welcome to Connect. I'd like to invite @bordercolliecra @mepowers @scsimpson and @njnana into this discussion as they have also had rituximab treatment. I'm not sure if they had similar reactions however. Hives, rash and fever are relatively common side effects of rituximab. How long does it take for the side effects to subside?

Jump to this post


Replies to "Hi @myla031, welcome to Connect. I'd like to invite @bordercolliecra @mepowers @scsimpson and @njnana into this..."

Rituximab never gave me side effects. I do remember when they first gave it to me, it was administered quite slowly. By the eighth treatment and likely before that, it was administered as quickly as allowable. This was the one treatment that besides feeling a little groggy, I left with feeling okay.

I also had no side effects to Rituximab, so I can't be of any help. Hope things get better for you. Stay strong we are all in this together.

Hi Colleen, thanks for your response.The side effects lasted for about 15 to 30 minutes after they stop the infusion and after they give me additional benadryl, tylenol and prednisone. I know the hives and fever are common side effects but what scares me are the chest and back discomfort. That's why I dread to go for my treatment but I have no choice. I want to get well.

  Request Appointment